I started taking it for migraines on May 27 2010 but then took it for any little pain and realized I was addicted taking it almost daily. I stopped taking it June 26, 2010 and then started having trouble sleeping, was sweating, shaking, breathing hard. How long will this last if I just don't take it again?
Hang in there. In my opinion you are almost out of the woods. You have not been taking it for that long so you will be just fine, I promise :) Tramadol acts just like any opiod. It binds to the opiod receptor and that is why you have withdrawal on a medicine that for me worked almost as well as Ibuprofin. Just not worth the hassle, again IMHO
How many pills were you taking daily? It's best to start cutting down gradually, not suddenly stopping it, as it appears you're going through all the signs of withdrawal. It sucks, I know, but it will pass. I don't know exactly what your rapport is with the doctor who gave you the Tramadol, but let that person know what's going on. He or she should understand and help you with something for sleep and anxiety and advice for SLOWLY withdrawing from it! Luckily, from what you have posted, it seems you haven't been on it for long, so the withdrawal shouldn't be as harsh as for those who have been on it for a long time.
Hang in there, it appears there's a lot of people on this site who care and have been through the same pain and that's a blessing!
Just remember, just because it's not heroin, coke or crack, doesn't mean that the withdrawal symptoms are any easier. Just ignore the weirdos and health freaks who act like addiction or taking ANY medicines is a weakness, and you'll be ok.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2010 • 3 answers
Posted 17 Jul 2011 • 2 answers
Posted 21 Nov 2011 • 1 answer
I have been taking tramadol - 3X 50 mgs a day for about 2 weeks - I stopped I had withdrawal. Help!?
Posted 5 Apr 2012 • 5 answers
Posted 19 Aug 2012 • 72 answers